# SDR IPXA1168821

- Difficulty date: August 9, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,056 hours, 6,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1274
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INBD FLAP UPPER SKIN  IS CHAFED BETWEEN RIB 11 AND RIB 12.  ACCOMPLISHED REPAIR ON RT WING INBD FLAP UPPER SKIN IAW EO A300-5750-43974-A.
